Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


the case of my son
May 12, 2010

In June 2008 my son 22y was diagnosed with immunodeficiency viruses + Hepatitis B + Hepatitis C and we started treatment journey. At first we found the viral mil to HIV does not appear and the T cells 915 so we began to treat infections of the liver was recovering from hepatitis C virus by interferon and \rebavirin for 48 weeks and all the casuistic during treatment and after it ends with 6 months quite negative. And there was a problem for Hepatitis B, where the doctor has asked to be treated by zeffix 100 mg per day and we did not know that this line of treatment from the doctor. In any case, my son two years ago on zeffix and analyzes all his armor completely. . During treatment, there is a shortage of T-cells as a result of treatment by interferon. T cells on the rise and rise again until it reached 633 for 3 months and viral load as well since 3 months were not apparent. Then performed an analysis of T-cells a month ago and was surprised to Dropping to 363 (22%) thought there was something wrong analysis were conducted again and the result yesterday as she Ouseltni 387 (22%). I ask you to evaluate this situation and help me to understand what is happening with zeffix particular the question of treatment and how much the current situation of? I do not know any doctor here who specializes in this case, the liver doctors here Confused of them are advised to continue on zeffix and other of them were advised to stop zeffix?? Bets, what is your advice? What will happen to HIV if we stop zeffix? If you are advised to start treatment of HIV, what is the optimal treatment for his condition? Please help as we do not have a doctor who specializes in these cases? I ask you to answer quickly, and thank you. ساهم بترجمة أفضل شكراً لمساهمتك في تقديم اقتراح حول الترجمة في خدمة Google للترجمة. ساهم بترجمة أفضل: In June 2008 my son was diagnosed with immunodeficiency viruses + Hepatitis B + Hepatitis C and we started treatment journey. At first we found the viral mil to HIV does not appear and the T cells 915 so we began to treat infections of the liver was recovering from hepatitis C virus by interferon and Alrebaverin for 48 weeks and all the casuistic during treatment and after it ends with 6 months quite negative. And there was a problem for Hepatitis B, where the doctor has asked to be treated by Zeviks 100 mg per day and we did not know that this line of treatment from the doctor. In any case, my son two years ago on Zeviks and analyzes all his armor completely. . During treatment, there is a shortage of T-cells as a result of treatment, then started Palantrveron T cells on the rise and rise again until it reached 633 for 3 months and viral load as well since 3 months were not apparent. Then performed an analysis of T-cells a month ago and was surprised to Dropping to 363 (22%) thought there was something wrong analysis were conducted again and the result yesterday as she Ouseltni 387 (22%). I ask you to evaluate this situation and help me to understand what is happening Balzeviks particular the question of treatment and how much the current situation of? I do not know any doctor here who specializes in this case, the liver and doctors here Confused of them are advised to continue on Zeviks of them were advised to stop Zeviks?? Bets, what is your advice? What will happen to HIV if we stop Zeviks? If you are advised to start treatment of HIV, what is the optimal treatment for his condition? Please help as we do not have a doctor who specializes in these cases? I ask you to answer quickly, and thank you.

Response from Dr. Henry

If lamivudine is used to treat the hepatitis B then it is recommended to start HIV treatment with something like efavirenz or nevirapine + tenofovir + lamivudine or emtricitabine (latter 3 drug all have hepatitis B activity as well as being ant-HIV drugs). I highly recommend discussing with local HIV expert for his/her opinion knowing what drugs are available in your location. KH



Previous
My stomach is getting bigger
Next
Isentress and sleepless nights

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement